Abstract
For a generalized one-point extension algebra, it is proved that under certain conditions, each Jordan derivation is the sum of a derivation and an anti-derivation. Moreover, we prove that every Jordan derivation of a dual extension algebra is a derivation.
Original language | English |
---|---|
Pages (from-to) | 4089-4098 |
Number of pages | 10 |
Journal | Filomat |
Volume | 32 |
Issue number | 11 |
DOIs | |
Publication status | Published - 2018 |
Keywords
- Dual extension
- Generalized one-point extension
- Jordan derivation
Cite this
Li, Y., & Wei, F. (2018). Jordan derivations of generalized one point extensions. Filomat, 32(11), 4089-4098. https://doi.org/10.2298/FIL1811089L